MAUDE Adverse Event Report: MEDIVATORS INC RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM

MEDIVATORS INC RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM
Model Number HF 400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris is not the manufacturer of the renaflo ii hemofilter subject of the reported event.Steris notified the manufacturer, evoqua, of the reported event to internally investigate and evaluate for reportability in accordance with 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our policies and procedures.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report #mw5117414 that during a patient procedure involving the 400 renaflo ii hemofilter, a filter leak occurred.No report of injury or procedure delay.

Brand Name
RENAFLO II HEMOFILTER
Common Device Name
HIGH PERMEABILITY DIALYSIS SYSTEM
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
MDR Report Key17127608
Report Number2150060-2023-00033
Device Sequence Number18000685
Product Code KDI
UDI-Device Identifier00677964000065
UDI-Public00677964000065
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHF 400
Device Lot Number558091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown